Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Elliptic curves and primality proving

Authors: A. O. L. Atkin and F. Morain
Journal: Math. Comp. 61 (1993), 29-68
MSC: Primary 11Y11; Secondary 11F11, 11G20, 11R37
MathSciNet review: 1199989
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to describe the theory and implementation of the Elliptic Curve Primality Proving algorithm.

Problema, numeros primos a compositis dignoscendi, hosque in factores suos primos resolvendi, ad gravissima ac utilissima totius arithmeticae pertinere, et geometrarum tum veterum tum recentiorum industriam ac sagacitatem occupavisse, tam notum est, ut de hac re copiose loqui superfluum foret.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y11, 11F11, 11G20, 11R37

Retrieve articles in all journals with MSC: 11Y11, 11F11, 11G20, 11R37

Additional Information

PII: S 0025-5718(1993)1199989-X
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia